MAUDE Adverse Event Report: EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 4F/5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 4F/5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-04-45
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Scar Tissue (2060); Synovitis (2094); Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 09/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The revision reported was likely due to prosthesis wear of the insert and prosthesis wear and fracture of the patella.Prosthesis wear of the tibial insert may have been due to instability, orientation of the components, patient related conditions, third body wear, incomplete seating of the insert, or any combination of these possibilities.It also appears that the insert disassembled from the tibial tray.Based on the information provided, the sequence of events could not be determined.It is unclear if the disassociation of the insert led to prosthesis wear and/or if the prosthesis wear may have led to the disassociation of the insert.Additionally, the insert was packaged in a nonconforming vacuum bag for over five years, which may have contributed to the reported wear.D10: ps cem.Femoral size 4, right (cat# 234-03-04 / (b)(6)).
 
Event or Problem Description
As reported, approximately ten years post the initial right total knee arthroplasty, the patient had a revision due to a massive osteolysis issue due to poly wear.All implants were removed.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.

Brand Name
TRAPEZOID TIBIAL TRAY SZ 4F/5T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key21937201
Report Number1038671-2025-01945
Device Sequence Number7884336
Product Code JWH
UDI-Device Identifier10885862047700
UDI-Public10885862047700
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/05/2016
Device Catalogue Number204-04-45
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2023
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR
Patient SexMale
Patient Weight80 KG